What Actually Causes Your Heartburn?

What is Heartburn?

It is a burning sensation in the central chest or upper central abdomen. It is a "symptom of GERD, caused by acid reflux".

What causes Your Heartburn?

Gastroesophageal reflux disease (GERD) is the most common cause of heartburn.


So what Causes Your GERD?

They're saying it is aggravated by smoking, obesity, stress, medications, pregnancy, malfunctioning sphincter and unhealthy food.


In fact, they don't really say what causes it. It's more like risk factors, rather than causes...and here does the circle close.


As You can see it's super confusing and unclear...and that's why many patients jump to anti-acids therapy, with several different proton pump inhibitors, Tums and H2 receptor blockers.


The conventional remedy? Proton pump inhibitors, Tums and H2 receptor blockers.


Wait a second, do they actually work and fix the cause of the heartburn?

Not really, they only reduce the symptoms of heartburn and VERY OFTEN give VARIOUS side effects.



List of some side effects:

1) Proton pump inhibitors: osteoporosis, decreased magnesium, decreased vitamin B12 and ACHLORHYDRIA.


2)Tums: gas, nausea, kidney stones, constipation, allergies, ACHLORHYDRIA.


3)H2 receptor blockers: decreased sex drive, insomnia, muscle pains, vomiting, constipation and ACHLORHYDRIA.


COMMON THING? ACHLORHYDRIA (LOW STOMACH ACID)


What is this? Well, it's a condition, in which You don't have stomach acid any more.


What are the side effects of this condition?

- GERD

- Heartburn

- Acid Reflux

-decreased B12

-decreased Zinc and Magnesium

-constipation

-bloating


To sum Up: Medications are actually making it worse in most of the cases.



Let's think about it, what ACTUALLY CAUSES HEARTBURN, GERD and ACID REFLUX? Is it really too much stomach acid? Shouldn't the environment of the stomach be acidic? (like PH 2-3)


Well, it's not really too much stomach acid (as many doctors think) and Yes the stomach environment should be acidic.


As we've mentioned above, usually it's actually the opposite; it's caused by LOW STOMACH ACID or ACHLORHYDRIA.


What happens is that low stomach acid or ACHLORHYDRIA causes problem with stomach valves. Valves become relaxed and acid moves up to Your oesophagus, giving You this burning sensation called heartburn.



So, what causes ACHLORHYDRIA?

- H.Pylori

- low Zinc

- low Potassium

- Low Chloride

- Low Sodium

- Low vitamin B3

- Low vitamin B1

- Low Iodine



What if we add acid back to the stomach?

ACHLORHYDRIA Goes Away!


How can You add more acid to Your stomach?

- Betaine HCl supplementation

- Apple Cinder Vinegar 0.5 tsp before each meal


What about other deficiencies, should You also supplement potassium, zinc, vitamin B3, B1 etc?

Absolutely Yes!













21 views

©2019 by Endocrine specialists. Proudly created with Wix.com

CONTACT

US